2018
Том 70
№ 5

All Issues

Kadets M. I.

Articles: 2
Article (Russian)

On absolute, perfect, and unconditional convergences of double series in Banach spaces

Kadets M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 8. - pp. 1032–1041. August

We prove that, in the case of double series, perfect and unconditional convergences coincide, while absolute and perfect convergences do not coincide even for numerical series.

Article (Russian)

A sufficient condition for strong almost-periodicity of scalarly almost periodic representations of the group of real numbers

Kadets M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 4. - pp. 523–526

We prove the following theorem: If every separable subspace Y of a Banach space X has a separable weak sequential closure in Y **, then every scalarly almost periodic group acting in X is strongly almost periodic.